Alert archive / Connecticut / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 45, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 23, 2022, 4:28 PM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Worcester County, Massachusetts. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2022, 4:28 PM EDT (20:28 UTC)
- Expired
- Aug 23, 2022, 5:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Worcester County, MA
The radar
The Boston radar (KBOX), 105 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
901 WUUS51 KBOX 232028 SVRBOX CTC003-013-015-MAC027-232130- /O.NEW.KBOX.SV.W.0045.220823T2028Z-220823T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Boston/Norton MA 428 PM EDT Tue Aug 23 2022 The National Weather Service in Boston/Norton has issued a * Severe Thunderstorm Warning for... Northwestern Windham County in northern Connecticut... Tolland County in northern Connecticut... East central Hartford County in northern Connecticut... South central Worcester County in central Massachusetts... * Until 530 PM EDT. * At 427 PM EDT, a severe thunderstorm was located over South Windsor, moving east at 25 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Hartford, Manchester, East Hartford, Glastonbury, Vernon, Windsor, Wethersfield, Mansfield, South Windsor, Bloomfield, Southbridge, Ellington, Tolland, Windsor Locks, Coventry, Stafford, East Windsor, Sturbridge, Brooklyn and Woodstock. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail and damaging winds and continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4171 7267 4188 7273 4206 7201 4180 7192 TIME...MOT...LOC 2027Z 255DEG 24KT 4182 7262 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Belk
1 follow-up statement
681 WWUS51 KBOX 232051 SVSBOX Severe Weather Statement National Weather Service Boston/Norton MA 451 PM EDT Tue Aug 23 2022 CTC003-013-015-MAC027-232130- /O.CON.KBOX.SV.W.0045.000000T0000Z-220823T2130Z/ Windham CT-Tolland CT-Hartford CT-Worcester MA- 451 PM EDT Tue Aug 23 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR NORTHWESTERN WINDHAM...TOLLAND...EAST CENTRAL HARTFORD AND SOUTH CENTRAL WORCESTER COUNTIES... At 451 PM EDT, a severe thunderstorm was located over Tolland, or over Vernon, moving east at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. Locations impacted include... Manchester, Glastonbury, Vernon, Mansfield, South Windsor, Southbridge, Ellington, Tolland, Coventry, Stafford, Somers, East Windsor, Sturbridge, Brooklyn, Woodstock, Willington, Bolton, Ashford, Pomfret and Andover. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4173 7250 4192 7259 4206 7201 4180 7192 TIME...MOT...LOC 2051Z 255DEG 24KT 4186 7241 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Nocera
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:09 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 23, 3:09 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 309 PM EDT Tue Aug 23 2022 .SYNOPSIS... Scattered thunderstorms with locally heavy rain come to an end this evening. Then dry but warm weather follows Wednesday, with slightly lower humidity Thursday. A cold front may trigger scattered thunderstorms Friday afternoon/evening, along with warm and humid conditions. High pressure will bring dry, lower humidity and warm days but comfortably cool nights this weekend. Heat and humidity likely return early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... An upper level low is in the process of slowly moving east through southern New England today with a surface low and associated cold front swinging through. This will continue to bring rounds of convection to the region this afternoon into the early evening both from the west ahead of the cold front and from the south as the previously stationary front lifts north. This semi-stationary front has lifted further north, dissecting RI and far southeast MA, and this has helped to initiate the showers and thunderstorms generally along the I-95 corridor from Hartford to Providence, moving north. Plenty of instability for these storms to work with (mesoanalysis indicates 1500-2000 J/kg of CAPE, maximized over southwest southern New England thanks to the amount of sunshine they received earlier in the day compared to southeast MA. Bulk shear is less robust, and maximized (30 kt) over southeast MA, removed from the instability maximum. Still, that is enough shear to get some rotation in these storms. A waterspout was reported with a cell moving into New London county, and many of these cells have had broad, mesocyclonic rotation in them. Fortunately they have also been fairly vertical, pulsing up and coming back down pretty quickly, and this should be the theme of the afternoon. Can't rule out a severe storm or two but it should be the exception rather than the rule. The main threat would be from damaging winds associated with wet microbursts. Secondary would be a chance for localized urban and poor drainage flooding issues thanks to high PWATs and weak steering flow (slow moving storms). Flash Flood Guidance is quite high thanks to our ongoing drought, but if any location were to get a training storm overhead they could have flooding issues. Sunset and loss of daytime heating will significantly curtail our shower and thunderstorm activity after 9 to 10 PM. The disturbance shifts east out of southern New England leaving us with dry conditions for the rest of the night. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Wednesday will be much quieter than the previous few days as the trough further deamplifies and the surface low begins to be replaced by high pressure. Low level flow veers to the W/NW pulling in a marginally drier airmass and keeping showers out of the forecast for most locations. The one exception may be portions of eastern MA where a weak impulse rounding the base of the trough may be enough to kick off a few scattered showers during the peak heating hours. Though we won't have a significant change in airmass, mostly sunny skies will allow for temps topping out about 5 degrees warmer than today, in the mid to upper 80s. && .LONG TERM /THURSDAY THROUGH MONDAY/... Highlights... * Overall dry and warm pattern continues into next week with best chance of showers/storms Fri and perhaps again Tue next week * Warmer than normal Thu/Fri with highs 85-90 & dew pts in the 60s, not excessive heat/humidity but definitely a summer airmass * Beautiful weather for the weekend, warm days & cool nights along with comfortable humidity away from the coastline Thursday and Friday... Short wave ridging will provide dry, pleasant weather and slightly less humid conditions, with PWATs and dew pts in the upper 50s and lower 60s away from the coastline. Above normal temps aloft combined with WNW flow will yield a warm day with highs 85-90. Normal high/low for late August is upper 70s/lower 80s and lows 60-65. Even warmer and more humid Fri ahead of approaching short wave trough, with highs in the upper 80s to lower 90s, and dew pts in the 60s to near 70 along the south coast. Not record breaking or excessive, but definitely feeling like summer Fri. Chance of afternoon/evening storms with approaching short wave and associated cool front. Ensembles indicate not an ideal setup for severe weather, with probs of greater than 500 j/kg of CAPE over CT/RI and southeast MA. Meanwhile highest probs of 40+ of wind at 500 mb across northern portions of NY/VT/NH. Thus, not much overlap in shear and instability. Then again, 3 days away and lots can change. The Weekend & Early Next Week... Refreshing post frontal airmass overspreads SNE this Saturday with decreasing PWATs and dew pts lowering in the mid and upper 50s. This will support warm days and cool nights this weekend. Highs 80-85 Sat, cooler along the coast with seabreezes. A comfortably cool night Sat night/Sunday morning, in response to a 1025 mb high cresting over SNE. This will yield lows in the 50s outside the urban areas. Given this setup, sided with the cooler MOS datasets to derive mins. Airmass slowly modifies each day with highs in the mid to upper 80s Sunday and then approaching 90 by Monday, along with increasing humidity as dew pts rising into the 60s by then. Likely remaining dry Sun and Mon, but by Tuesday ensembles indicate the next northern stream trough approaching. Thus, an increasing risk of scattered showers/thunderstorms next Tue/Wed. Increasing heat and humidity likely, as ensembles indicate subtropical ridge builds up the east coast ahead of approaching Great Lakes trough. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Forecaster Confidence Levels: Low - less than 30 percent. Medium - 30 to 60 percent. High - greater than 60 percent. 12Z TAF Update: Medium confidence. Today...Medium confidence Should see IFR/LIFR conditions improve after sunrise with fog lifting and stratus becoming more BKN or perhaps SCT. MVFR or VFR ceilings expected by this afternoon. Showers and thunderstorms push through the region beginning early afternoon. Tonight...Medium confidence VFR across the interior. MVFR/IFR ceilings linger over the south coast, Cape, and Islands. Wednesday...High confidence VFR. Light westerly winds becoming southwesterly. KBOS...High confidence in TAF. KBDL...High confidence in TAF. Outlook /Thursday through Saturday/... Wednesday Night through Thursday Night: VFR. Friday: Mainly VFR, with areas MVFR possible. Breezy. Chance SHRA, slight chance TSRA. Friday Night: VFR. Chance SHRA, isolated TSRA. Saturday: VFR. && .MARINE... Forecaster Confidence Levels: Low - less than 30 percent. Medium - 30 to 60 percent. High - greater than 60 percent. This afternoon... Southwesterly winds prevail over the southern waters while southeasterly winds prevail over the eastern waters. Seas rise to 3 to 4 feet over the southern waters and 2 to 3 feet over the eastern waters outside of Boston Harbor. Tonight... Seas may approach SCY criteria over the outer zones of the south coastal waters. Otherwise fairly quiet with modest southwest winds. Wednesday... Benign conditions over the coastal waters again on Wednesday with diminishing winds and subsiding seas. Wednesday night... W winds 5-10 kts. Seas 3-4 ft. Outlook /Thursday through Saturday/... Thursday through Thursday Night: Winds less than 25 kt. Friday: Winds less than 25 kt. Slight chance of rain showers. Friday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Slight chance of rain showers. Saturday: Winds less than 25 kt. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Nocera/BW NEAR TERM...BW SHORT TERM...BW LONG TERM...Nocera AVIATION...Nocera/BW MARINE...Nocera/BW
Hazardous weather outlook, Aug 23, 4:08 PM EDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 408 PM EDT Tue Aug 23 2022 CTZ002>004-MAZ002>024-026-RIZ001>008-242015- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 408 PM EDT Tue Aug 23 2022 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-242015- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 408 PM EDT Tue Aug 23 2022 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 23, 3:44 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
344 PM EDT Tue Aug 23 2022
CTZ002-003-MAZ011-232045-
Hartford CT-Tolland CT-Eastern Hampden MA-
344 PM EDT Tue Aug 23 2022
...A strong thunderstorm will impact portions of western Tolland,
Hartford and south central Hampden Counties through 445 PM EDT...
At 343 PM EDT, Doppler radar was tracking a strong thunderstorm over
Burlington, or near Farmington, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected.
Locations impacted include...
Hartford, New Britain, West Hartford, Bristol, East Hartford,
Enfield, Southington, Newington, Vernon, Windsor, Agawam, South
Windsor, Farmington, Simsbury, Bloomfield, Avon, Plainville,
Suffield, Ellington and Windsor Locks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4181 7295 4184 7294 4185 7295 4189 7294
4190 7291 4194 7290 4209 7269 4187 7247
4158 7294 4164 7294 4164 7299 4180 7302
TIME...MOT...LOC 1943Z 232DEG 15KT 4178 7295
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BelkSpecial weather statement, Aug 23, 3:51 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
351 PM EDT Tue Aug 23 2022
CTZ002>004-MAZ004-011-012-232045-
Hartford CT-Tolland CT-Windham CT-Southern Worcester MA-
Eastern Hampden MA-Northern Worcester MA-
351 PM EDT Tue Aug 23 2022
...A strong thunderstorm will impact portions of northwestern
Windham, northern Tolland, northeastern Hartford, southwestern
Worcester and southeastern Hampden Counties through 445 PM EDT...
At 351 PM EDT, Doppler radar was tracking a strong thunderstorm near
Stafford, or 8 miles east of Enfield, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected.
Locations impacted include...
Enfield, Vernon, Southbridge, East Longmeadow, Ellington, Tolland,
Charlton, Palmer, Stafford, Somers, Dudley, East Windsor, Thompson,
Sturbridge, Monson, Woodstock, Willington, Hampden, Warren and
Ashford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4186 7246 4199 7258 4223 7213 4199 7192
TIME...MOT...LOC 1951Z 240DEG 13KT 4196 7238
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BelkLocal storm report, Aug 23, 3:58 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
358 PM EDT TUE AUG 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM FLOOD 1 NNW EAST PROVIDENCE 41.81N 71.37W
08/23/2022 PROVIDENCE RI PUBLIC
ALL TRAVEL LANES BLOCKED ON I-195 WB AT EXIT
2.
0323 PM FLOOD EAST PROVIDENCE 41.80N 71.36W
08/23/2022 PROVIDENCE RI PUBLIC
ROAD FLOODED UP TO CAR BUMPERS ON WHAT CHEER
AVE.
&&Local storm report, Aug 23, 4:02 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
402 PM EDT TUE AUG 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM FLOOD 1 NW EAST PROVIDENCE 41.81N 71.37W
08/23/2022 PROVIDENCE RI PUBLIC
BROADWAY COMPLETELY FLOODED AFTER JUNIPER ST
TO LAURA ST.
&&
BWSpecial weather statement, Aug 23, 4:09 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
409 PM EDT Tue Aug 23 2022
MAZ003-004-010>012-232115-
Southern Worcester MA-Eastern Hampden MA-Northern Worcester MA-
Eastern Franklin MA-Eastern Hampshire MA-
409 PM EDT Tue Aug 23 2022
...A strong thunderstorm will impact portions of central Worcester,
east central Hampshire, southeastern Franklin and east central
Hampden Counties through 515 PM EDT...
At 408 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Brookfield, or 16 miles east of Amherst, moving northeast at 20
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected.
Locations impacted include...
Worcester, Leominster, Shrewsbury, Holden, Palmer, Spencer,
Leicester, Ware, Rutland, Sterling, West Boylston, Westminster,
Barre, Warren, Paxton, North Brookfield, Hubbardston, Boylston, West
Brookfield and Brimfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4216 7223 4232 7235 4255 7185 4231 7169
TIME...MOT...LOC 2008Z 243DEG 16KT 4228 7221
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BelkLocal storm report, Aug 23, 4:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
412 PM EDT TUE AUG 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG 2 E HOLYOKE 42.22N 72.60W
08/23/2022 HAMPSHIRE MA PUBLIC
MULTIPLE TREES DOWN ON NORTH MAIN ST. IN
SOUTH HADLEY.
&&
BWThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 1:48 PM EDT | Special Weather Statement | BOX | 57 min | |
| Aug 23, 2:18 PM EDT | Special Weather Statement | BOX | 57 min | |
| Aug 23, 2:52 PM EDT | Special Weather Statement | BOX | 53 min | |
| Aug 23, 3:44 PM EDT | Special Weather Statement | BOX | 61 min | |
| Aug 23, 3:51 PM EDT | Special Weather Statement | BOX | 54 min | |
| Aug 23, 4:16 PM EDT | Flash Flood Warning | BOX | Capitol Planning Region | 2 hr |
| Aug 23, 4:43 PM EDT | Special Weather Statement | BOX | 62 min | |
| Aug 23, 2:02 PM EDT | Special Weather Statement | BOX | Franklin | 58 min |
| Aug 23, 2:17 PM EDT | Special Weather Statement | BOX | Hampshire | 58 min |
| Aug 23, 2:32 PM EDT | Special Weather Statement | BOX | Norfolk | 58 min |
| Aug 23, 2:45 PM EDT | Special Weather Statement | BOX | Hampden | 60 min |
| Aug 23, 3:07 PM EDT | Special Weather Statement | BOX | Hampden | 53 min |
| Aug 23, 3:17 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 58 min |
| Aug 23, 3:33 PM EDT | Areal Flood Warning | BOX | Bristol, Norfolk, Plymouth | 21 min |
| Aug 23, 3:34 PM EDT | Special Weather Statement | BOX | Hampden | 41 min |
| Aug 23, 3:54 PM EDT | Flash Flood Warning | BOX | Bristol, Plymouth | 3 hr |
| Aug 23, 4:01 PM EDT | Special Marine Warning | BOX | 59 min | |
| Aug 23, 4:09 PM EDT | Special Weather Statement | BOX | Worcester | 66 min |
| Aug 23, 4:58 PM EDT | Special Weather Statement | BOX | Plymouth | 47 min |
| Aug 23, 5:21 PM EDT | Special Marine Warning | BOX | 54 min | |
| Aug 23, 5:27 PM EDT | Special Weather Statement | BOX | Barnstable | 63 min |
| Aug 23, 5:43 PM EDT | Special Weather Statement | BOX | Barnstable | 62 min |
| Aug 23, 6:17 PM EDT | Special Marine Warning | BOX | 118 min | |
| Aug 23, 6:23 PM EDT | Special Marine Warning | BOX | 67 min | |
| Aug 23, 6:40 PM EDT | Special Weather Statement | BOX | Norfolk | 65 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2022Severe Thunderstorm Warnings in Massachusetts, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.